دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها69
تعداد مقالات555
تعداد مشاهده مقاله609,790
تعداد دریافت فایل اصل مقاله435,752
Tayyebi, Javad. (1398). On the inverse maximum perfect matching problem under the bottleneck-type Hamming distance. , 4(1), 35-46. doi: 10.22049/cco.2018.26231.1087
Javad Tayyebi. "On the inverse maximum perfect matching problem under the bottleneck-type Hamming distance". , 4, 1, 1398, 35-46. doi: 10.22049/cco.2018.26231.1087
Tayyebi, Javad. (1398). 'On the inverse maximum perfect matching problem under the bottleneck-type Hamming distance', , 4(1), pp. 35-46. doi: 10.22049/cco.2018.26231.1087
Tayyebi, Javad. On the inverse maximum perfect matching problem under the bottleneck-type Hamming distance. , 1398; 4(1): 35-46. doi: 10.22049/cco.2018.26231.1087


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.